Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having erectile problems, any cure ?

Can anyone tell me if I will get my sex life back ? Having erectile problems any cure
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
If you are experiencing ED post CABG, could be psychological because of surgery or due to medication for BP. The best answer you will get is from your m.d. do not be concerned about telling him , he can adjust your meds or prescribe for the ED. Good health and good luck.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor